# SDR UIEA2018082401788

- Difficulty date: August 24, 2018
- Submitted: August 24, 2018
- Operation: Air carrier
- Aircraft: N1361A
- Make and model: Boeing 767-31B
- Aircraft serial: 26265
- Aircraft time: 87,680 hours, 18,790 cycles
- System (JASC): 7732 · Engine Vibration Analyzer
- Part: Unknown
- Condition: Malfunctioned
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER ENG START LPT INDICATION WENT TO 5.0 DURING TAKE OFF, CLIMB, CRUISE INDICATION NORMAL. PERFORMED IDLE ENGINE RUNS IAW AMM 71-00-00, VIB WAS WITHIN LIMITS AT THIS TIME. NO DEFECT NOTED AT THIS TIME.
